I can't go one day without this med. I have all kinds of withdrawal body shaking,my flesh starts to crawl, can't interact with anybody i really feel bad when i'm out of this med.Can someone help me please!!!
Best to taper off this med slowly. As long as you do not have the extended release (ER) formula of tramadol, you can cut the pills in half and take 25mg for a couple weeks, then drop to 12.5 mgs for a couple of weeks, then 12.5 everyother day for a couple of weeks then stop. You should have much less in the way of withdrawals by tapering as such.
If you do have the extended release formula, ask the doctor to prescribe the immendiate release and go from there. Just explain you want to taper off and he may be willing to prescribe the 37.5 mg pills so you won't have to split the 50mg in half, then proceed from there, halving the dose every couple of weeks.
PS Another thing you need to be aware of is that tramadol has antidepressant properties so it won't be unusual if you experience some depression while you are adjusting to the lack of tramadol. Asking for an antidepressant to be taken short term might be worth it.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 2 answers
I took 500 mg's of tramadol within 6 hours ;is that too much for someone who has been on stuff 4ever
Posted 25 Oct 2011 • 1 answer
Posted 1 Jul 2013 • 2 answers
Posted 2 Aug 2013 • 1 answer
Posted 2 Nov 2017 • 0 answers